MathSciNet Relay Station
MathSciNet bibliographic data
MR2833483 11G10 (11G05 11G30 14G25 14K15)
Poonen, Bjorn; Rains, Eric Random maximal isotropic subspaces and Selmer groups. J. Amer. Math. Soc. 25 (2012), no. 1, 245–269.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement